# SDR ASAA2018123027641

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,561 hours, 14,055 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Power Supply
- Part number: 56100021
- Part serial: 06324H8294
- Condition: Arced
- Location: Sliding Window
- Part time: 44,033 hours, 13,178 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD POWER SUPPLY STRIP TO THE HEATING ELEMENT ON THE L2 WINDOW IS ARCING. GROUNDED - YES. REMOVED & REPLACED CAPT'S SLIDER WINDOW (L2) REF AMM 56-12-11. OPS CHECK GOOD.
